# SDR REXA2022040700636

- Difficulty date: March 17, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670332297
- Condition: Cut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME SECTOR AT FS 645 BETWEEN STGR 26L AND STGR 26R REQUIRES REMOVAL FOR STGR 26R REPAIR. - REMOVED AND REPLACED FS 645 LOWER FROM SECTOR BETWEEN STR 26L AND 26R IAW 53-00-06-201-001-A01 AND 51-42-06-001-001-A01, 51-21-16-001-001-A01 CRJ 900 SRM.
